Atkinson-Wilcox theorem in thermoelasticity

Fioralba Cakoni, George Dassios

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

The form that Atkinson's theorem assumes in the theory of thermoelasticity is analyzed. The formulation of thermoelastic scattering is presented and develop Atkinson's theorem for thermoelastic waves and the algorithm that leads to the reconstruction of the full expansions is described.

Original languageEnglish (US)
Pages (from-to)771-795
Number of pages25
JournalQuarterly of Applied Mathematics
Volume57
Issue number4
DOIs
StatePublished - Dec 1999
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this